# SDR DXTA2022081267780

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 4,593 hours, 3,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 000283
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY PATH LIGHTING IS INOPERATIVE AT SEATS 5 & 8//CORRECTIVE ACTION// REMOVED SUSPECT DEFECTIV #3 AFT EMERGENCY LIGHTING BATTERY PACK P/N:CBS28-1 S/N000283, INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY LIGHTING BATTERY PACK P/N CBS28-1 SN 5170M IAW CE680A AMM 33-50-06. TESTED EMER LIGHTS NORMAL OPS CHECK GOOD REF CE680A AMM 33-50-00
